Levothyroxine

40,648
Discussions
Share your experience
Method of use: Injection, Pill
Prescribing mode: Rx
Levothyroxine, also L-thyroxine, synthetic thyroxine, or 3,5,3',5'-tetraiodo-L-thyronine, is a synthetic form of th...
Read on Wikipedia
3.0
5
Satisfaction score
?
Based on medical discussions around the web
Rate it yourself
Your rating:
Your rating has been added!
Levothyroxine for Hypothyroidism
40,648 conversations around the web about Levothyroxine to help you make a decision
We analyzed what people said about Levothyroxine and compared it to other Hypothyroidism medications
Share your experience
3.0
Satisfaction score
?

Does Levothyroxine cause Diarrhea ?

Diarrhea is a known side effect of Levothyroxine
#30 in Levothyroxine discussions - 212 posts discuss Diarrhea with Levothyroxine. Diarrhea is #30 concern in Levothyroxine discussions.
content loaded dynamically
Filter
Filters:
Gender
Role
Age
All
We found 212 discussions
GetThatBug
I started Levothyroxine sodium 25MCG about 3 days ago after my doctor told me that I am slightly hypo and for the last 2 days I have been experiencing diarrhea, stomach craps, nausea... I'm probably going to have to call my Doctor on Monday.

Levothyroxine
Can levothyroxine cause diarrhea
I have been taking levothyroxine 50 mcg for about 4 yrs but my doctor increased my dosage to 75mcg it gave me diarrhea on and off for two months and then it stopped now he got me on 88 mcg and that's also giving me diarrhea is this normal because when I was on 50 mcg I never got diarrhea
April 15, 2014
All the brands..the 50mcg pilsl are the "purist" version of the levothyroxin medicine.
Muffin
April 15, 2014
The reason you didn't get diarrhea with the 50 mcg table is because it doesn't have a lot of fillers and other stuff like sugar free sweeteners ,which by the way, can does cause diarrhea.
levothyroxine
February 17, 2014
levothyroxine has mannitol in it which is a type of sugar free sweeter. I have the same reaction to it and am switching to another brand.

Did anyone stop taking there medication and get diarrhea...
" ...Levothyroxine.. I had to stop taking it about three days ago. I'm waiting for my endocrinologist to put me on Armor instead. Did anyone stop taking there med... "

for symptoms? My husband has been experiencing diarrhea...
" ...chills. Stopped taking levothyroxine, started plexus slim. Causes for symptoms? My husband has been experiencing diarrhea for the past ...He abruptly stopped taking his levothyroxine on the... "

of levothyroxine. Today I have diarrhea really bad. Is...
" ...DID it!!! I was soooo tired. I could hardly stay awake. Feel very weak too. Went ...now hypo. Started 50mg of levothyroxine. Today I have diarrhea really bad.... "

99%. However I have started lately to get diarrhea...
" ...but it gives me diarrhea So I started taking levothyroxine and it has improved my condition (which were neurological symptoms) 99%. However I have started lately to get diarrhea and am pretty... "

Have dry skin, nails in bad shape, occasional diarrhea...
" ...I am taking Levothyroxine. Have dry skin, nails in bad shape, occasional diarrhea and possible irregular... "

Post from
www.medhelp.org
on Friday, 22nd and have had a touch of diarrhea...
" ...and have had a touch of diarrhea since, beginning about 8 hours after starting it. Today was the worse. I called the dr and... "

I had dizziness, abdominal cramps, nausea and diarrhea...
" ...started taking levothyroxine yesterday. Today I ate my breakfast an hour after taking the medicine. About 20 minutes after eating I had dizziness, abdominal cramps, nausea and diarrhea. Is this... "

Post from
ehealthforum.com
so sick shaking, diarhea, joint pain vomiting racing heart...
" ...have been taking citalopram for 3 yrs ...with underacting thyroid started lowest dose of levothyroxine....got so sick shaking, diarhea, joint pain vomiting racing heart and panic attacks... "

Your Saved Posts ()

The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
Back to Signup